# SDR DALA2023082306856

- Difficulty date: August 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 4,374 hours, 500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3413 DAMAGE TOLERANCE EVALUATION (DTE) IS REQUIRED. ERA 607822-14 WAS ISSUED FOR LIGHTNING STRIKE REPAIRS TO THE FUSELAGE SKIN AND WINDOW FRAMES, FR 19 TO 22 RHS. CORRECTIVE ACTION: SECTION II PERMANENT REPAIR INSTRUCTIONS ADDED IN ER/A 607822-14. (2929560)
